Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nekrosis

Hyperpigmentation

So, I started Accutane a few weeks ago and I'm already amazed by the results. I don't have that many actual pimples anymore, just a lot of hyperpigmentation, which I'm fine with. I made a post before Christmas about how bad my face was looking and it's turned around a lot. 

Anyways, any advice for the hyperpigmentation? I don't want to use anything that irritates my skin at all since any bit of irritation causes me to break out. Thanks in advanced. 

Share this post


Link to post
Share on other sites

There's no magic fix for hyperpigmentation unfortunately. The only thing you can do is give it time. Especially on Accutane.

I have read that azelaic acid (skinoren) can be good for lightening skin, but it can also cause discolouration of the skin.

Share this post


Link to post
Share on other sites

Have you ever looked at a product called 'genius nightly exfoliating pads' from Arbonne that's what I use (personally on my acne brown spots) and it's fading them all slowly but surely. I could send you a whole file on it if you would like 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×